# SDR UIEA2018052290976

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,631 hours, 24,144 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170418
- Part serial: 6678
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WEATHER RADAR SYSTEM INOPERATIVE.   R & R THE RIGHT WEATHER RADAR R/T, OPS NORMAL IAW AMM 34-43-00.
